| Model Number |
4700002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
12/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
It was reported by the customer that 'arhtroplasty of the swanson of the ppi in 2013 and functional impotence for 6 months: implant change + biopsy'.
Event or Problem Description
It was reported by the customer that 'arthroplasty of the swanson of the ppi in 2013 and functional impotence for 6 months: implant change + biopsy'.
Additional Manufacturer Narrative
The reported event could be confirmed, since the information provided indicates a revision surgery was performed.There are many clinical factors that can affect the results of any surgery, such as surgical technique, pre-operative and post-operative care, the implant, patient pathology and daily activity.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.